Couldn't find what you looking for?

TRY OUR SEARCH!

im almost 16 and i had sex and the condom broke but since im not on birth control i always make my boyfriend pull out before he cums we were doing stuff before so we were sure if there was any cum left inside him so i took the morning after pill (plan b) just in case. i got my period december 20th had sex the 26th and took plan b like 20 hours later on the 27th a couple days later like around january 1st i started getting dark borwn discharge and the next day i got blood just liike my period but it was 2 weeks early i had what i think was my period for about 4 or 5 days which is the normal length and then browish discharge. the thing is i still have the brownish discharge but its not alot i can wear just a patniliner and be fine for the whole school day but when i come home to change it there will be some discharge. is this normal this is the first time ive taken plan b and i want to know will my cycle be messed up or will i get my period when i usually expect it?

Loading...

hey i've actually tooken that plan b stuff before and the same type of thing happened to me.the next time i went to the doctors i told him and he said it was just my body way of reacting.
Reply

Loading...

Plan B contains a strong dose of female sex hormones like the ones in birth control pills. These hormones are the ones that are responsible for your normal menstrual bleeding so when you take Plan B your body after some time starts to behave as if your period is supposed to come. So, Plan B always causes some change in the menstrual cycle – first period after you take Plan B can be light or heavy and it more often comes early than late. Brown discharge is nothing to be worried about right now, it’s unpleasant but it’s nothing dangerous.
Reply

Loading...